Closure laws for a two-fluid two-pressure model
Comptes Rendus. Mathématique, Volume 334 (2002) no. 10, pp. 927-932.

Closure laws for interfacial pressure and interfacial velocity are proposed within the frame work of two-pressure two-phase flow models. These enable us to ensure positivity of void fractions, mass fractions and internal energies when investigating field by field waves in the Riemann problem.

On propose des lois de fermeture de vitesse et de pression d'interface pour un modèle d'écoulement diphasique à deux pressions. Celles-ci assurent champ par champ de respecter la positivité des fractions volumiques, des variables densité et énergie interne si on examine le problème de Riemann.

Received:
Accepted:
DOI: 10.1016/S1631-073X(02)02366-X
Coquel, Frédéric 1; Gallouët, Thierry 2; Hérard, Jean-Marc 2, 3; Seguin, Nicolas 2, 3

1 L.A.N., Université Pierre et Marie Curie, boite 187, 4, place Jussieu, 75252 Paris cedex 05, France
2 L.A.T.P. (UMR 6632), C.M.I., Université de Provence, 39, rue Joliot Curie, 13453 Marseille cedex 13, France
3 Département M.F.T.T., E.D.F. recherche et développement, 6, quai Watier, 78401 Chatou cedex, France
@article{CRMATH_2002__334_10_927_0,
     author = {Coquel, Fr\'ed\'eric and Gallou\"et, Thierry and H\'erard, Jean-Marc and Seguin, Nicolas},
     title = {Closure laws for a two-fluid two-pressure model},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {927--932},
     publisher = {Elsevier},
     volume = {334},
     number = {10},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02366-X},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(02)02366-X/}
}
TY  - JOUR
AU  - Coquel, Frédéric
AU  - Gallouët, Thierry
AU  - Hérard, Jean-Marc
AU  - Seguin, Nicolas
TI  - Closure laws for a two-fluid two-pressure model
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 927
EP  - 932
VL  - 334
IS  - 10
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(02)02366-X/
DO  - 10.1016/S1631-073X(02)02366-X
LA  - en
ID  - CRMATH_2002__334_10_927_0
ER  - 
%0 Journal Article
%A Coquel, Frédéric
%A Gallouët, Thierry
%A Hérard, Jean-Marc
%A Seguin, Nicolas
%T Closure laws for a two-fluid two-pressure model
%J Comptes Rendus. Mathématique
%D 2002
%P 927-932
%V 334
%N 10
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(02)02366-X/
%R 10.1016/S1631-073X(02)02366-X
%G en
%F CRMATH_2002__334_10_927_0
Coquel, Frédéric; Gallouët, Thierry; Hérard, Jean-Marc; Seguin, Nicolas. Closure laws for a two-fluid two-pressure model. Comptes Rendus. Mathématique, Volume 334 (2002) no. 10, pp. 927-932. doi : 10.1016/S1631-073X(02)02366-X. http://www.numdam.org/articles/10.1016/S1631-073X(02)02366-X/

[1] Allaire, G.; Clerc, S.; Kokh, S. A five equation model for the numerical solution of interfaces in two phase flows, C. R. Acad. Sci. Paris, Série II, Volume 331 (2000), pp. 1017-1022

[2] Baer, M.R.; Nunziato, J.W. A two phase mixture theory for the deflagration to detonation transition (DDT) in reactive granular materials, Int. J. Multiphase Flow, Volume 12 (1986) no. 6, pp. 861-889

[3] Buffard, T.; Gallouët, T.; Hérard, J.M. A sequel to a rough Godunov scheme. Application to real gas flows, Comput. Fluids, Volume 29 (2000) no. 7, pp. 813-847

[4] Declercq, E.; Forestier, A.; Hérard, J.M. Comparison of numerical solvers for turbulent compressible flow, C. R. Acad. Sci. Paris, Série II, Volume 331 (2000), pp. 1011-1016

[5] T. Gallouët, J.M. Hérard, N. Seguin, Hybrid schemes to compute contact discontinuities in Euler systems with any EOS, 2001, submitted

[6] Gavrilyuk, S.; Gouin, H.; Perepechko, Y.V. A variational principle for two fluid models, C. R. Acad. Sci. Paris, Série IIb, Volume 324 (1997), pp. 483-490

[7] S. Gavrilyuk, H. Gouin, Y.V. Perepechko, Hyperbolic models of homogeneous two fluid mixtures, 1998, submitted

[8] Gavrilyuk, S.; Saurel, R. Mathematical and numerical modelling of two phase compressible flows with micro inertia, J. Comput. Phys., Volume 175 (2002), pp. 326-360

[9] Glimm, J.; Saltz, D.; Sharp, D.H. Renormalization group solution of two phase flow equations for Rayleigh–Taylor mixing, Phys. Lett. A, Volume 222 (1996), pp. 171-176

[10] Glimm, J.; Saltz, D.; Sharp, D.H. Two phase flow modelling of a fluid mixing layer, J. Fluid Mech., Volume 378 (1999), pp. 119-143

[11] Godlewski, E.; Raviart, P.A. Numerical Approximation for Hyperbolic Systems of Conservation Laws, Springer-Verlag, 1996

[12] Godunov, S.K. A difference method for numerical calculation of discontinous equations of hydrodynamics, Sbornik (1959), pp. 271-300 (in Russian)

[13] Gonthier, K.A.; Powers, J.M. A high resolution numerical method for a two phase model of deflagration to detonation transition, J. Comput. Phys., Volume 163 (2000), pp. 376-433

[14] Gouin, H.; Gavrilyuk, S. Hamilton's principle and Rankine Hugoniot conditions for general motions of mixtures, Mechanica, Volume 34 (1999), pp. 39-47

[15] Kapila, A.K.; Son, S.F.; Bdzil, J.B.; Menikoff, R.; Stewart, D.S. Two phase modeling of a DDT: structure of the velocity relaxation zone, Phys. Fluids, Volume 9 (1997) no. 12, pp. 3885-3897

[16] Ransom, V.; Hicks, D.L. Hyperbolic two pressure models for two phase flows, J. Comput. Phys., Volume 53 (1984) no. 1, pp. 124-151

[17] Saurel, R.; Abgrall, R. A simple method for compressible multifluid flows, SIAM J. Sci. Comput., Volume 21 (1999) no. 3, pp. 1115-1145

[18] Saurel, R.; Abgrall, R. A multiphase Godunov method for compressible multifluid and multiphase flows, J. Comput. Phys., Volume 150 (1999), pp. 450-467

[19] Saurel, R.; LeMetayer, O. A multiphase model for compressible flows with interfaces, shocks, detonation waves and cavitation, J. Fluid Mech., Volume 431 (2001), pp. 239-271

Cited by Sources: